×

zbMATH — the first resource for mathematics

Die Normalisierung komplexer Räume. (German) Zbl 0096.27801

MathOverflow Questions:
Algebraic vs analytic normality
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Abhyankar, Sh.: Concepts of order and rank on a complex space, and a condition for normality. Math. Ann.141, 171-192 (1960). · Zbl 0107.15001
[2] Behnke, H., u.K. Stein: Modifikation komplexer Mannigfaltigkeiten und Riemannscher Gebiete. Math. Ann.124, 1-16 (1951). · Zbl 0043.30301
[3] Behnke, H., u.H. Grauert: Analysis in non-compact complex spaces, Seite 11-44 in: Analytic Functions. Princeton: University Press Princeton 1960. · Zbl 0100.29003
[4] Bochner, S., u.W. T. Martin: Several complex variables. Princeton: University Press Princeton 1948. · Zbl 0041.05205
[5] Cartan, H.: Séminaire E. N. S. 1951/52 (hektographiert).
[6] Cartan, H.: Séminaire E. N. S. 1953/54 (hektographiert).
[7] Cartan, H.: Variétés analytiques complexes et cohomologie, Coll. sur les Fonct. de Plus. Variables, 41-55. Bruxelles 1953. · Zbl 0053.05301
[8] Grauert, H., u.R. Remmert: Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003
[9] Hitotumatu, S.: Note on the holomorphy on an analytic subset. J. Fac. Sci. Univ. Tokyo, VII, 605-613 (1958). · Zbl 0080.29301
[10] Kuhlmann, N.: Zur Theorie der Modifikationen algebraischer Varietäten. Schriftenreihe Math. Inst. Universität Münster, H. 14 (1959). · Zbl 0098.13102
[11] Kuhlmann, N.: Projektive Modifikationen komplexer Räume. Math. Ann.139, 217-238 (1960). · Zbl 0118.07602
[12] Lang, S.: Introduction to algebraic geometry. New York: Interscience Publishers 1958. · Zbl 0095.15301
[13] Meis, Th.: Die minimale Blätterzahl der Konkretisierungen einer kompakten Riemannschen Fläche. Schriftenreihe Math. Inst. Universität Münster, H. 16. · Zbl 0093.07603
[14] Oka, K.: Sur les fonctions analytiques de plusieurs variables, VIII. Lemme fondamental. J. Math. Soc. Japan3, 204-214 und 259-278 (1951). · Zbl 0043.30402
[15] Remmert, R.: Projektionen analytischer Mengen. Math. Ann.130, 410-441 (1956). · Zbl 0070.07701
[16] Remmert, R.: Holomorphe und meromorphe Abbildungen komplexer Räume. Math. Ann.133, 328-370 (1957). · Zbl 0079.10201
[17] Serre, J. P.: Faisceaux algébriques cohérent. Ann. Math.61, 197-278 (1955). · Zbl 0067.16201
[18] Serre, J. P.: Géométrie algébrique et géométrie analytique. Ann. Inst. Fourier, Grenoble6, 1-42 (1955/56).
[19] Thimm, W.: Über kohärente Holomorphiestrukturen. Erscheint voraussichtlich in den Math. Ann.
[20] van der Waerden, B. L.: Algebra, Teil II. Berlin-Göttingen-Heidelberg: Springer 1959. · Zbl 0192.33001
[21] Zariski, O.: Some results in the arithmetic theory of algebraic varieties. Am. J. Math. Vol. LXI, 249-294 (1939). · JFM 65.0118.02
[22] Zariski, O.: Sur la normalité analytique des variétés normales. Ann. Inst. Fourier Grenoble2, 161-164 (1951).
[23] Zariski, O., andP. Samuel: Commutative Algebra, Vol. I und II. The University Series in Higher Math., Princeton, N. J. (1958 u. 1960). · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.